RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 567–570 (Mi tvp557)  

Short Communications

On the asymptotic solution of a system of linear differential equations with small random coefficients.

R. F. Matveev

Moscow

Full text: PDF file (607 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 513–515

Bibliographic databases:

Received: 10.01.1964

Citation: R. F. Matveev, “On the asymptotic solution of a system of linear differential equations with small random coefficients.”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 567–570; Theory Probab. Appl., 10:3 (1965), 513–515

Citation in format AMSBIB
\Bibitem{Mat65}
\by R.~F.~Matveev
\paper On the asymptotic solution of a~system of linear differential equations with small random coefficients.
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 567--570
\mathnet{http://mi.mathnet.ru/tvp557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190486}
\zmath{https://zbmath.org/?q=an:0218.60055}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 513--515
\crossref{https://doi.org/10.1137/1110065}


Linking options:
  • http://mi.mathnet.ru/eng/tvp557
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:133
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020